# SDR SWIA2024052300020

- Difficulty date: May 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N282SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000747
- Aircraft time: 12,467 hours, 10,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 21-22
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REWORK ON DENTED AREA ON LH SIDE OF FWD FUSELAGE BETWEEN FR 21 - FR 22 AND STGR16 -SGTR 17 IN REFERENCE TO ERJ175 SRM 51-75-00. (FILED CLOSED)PERFORMED REWORK ON DENTED AREA ON LH SIDE OF FWD FUSELAGE BETWEEN FR 21 - FR 22 AND STGR16 -SGTR 17 IN REFERENCE TO ERJ175 SRM 51-75-00.REFER TO ML 28258461 FOR COMPLETED CORRECTIVE ACTION, ETD, TASK CARD 51-00-00-002-SKY AND FORM M-337.
